# SDR AALA2018092109004

- Difficulty date: September 19, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: D5758590000100
- Condition: Corroded
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT WING OTBD FLAP TRACK SPHERICAL BEARING ATTACH FITTING.   REPLACED THE FLAP IAW TC 26L00027009.
